TU Darmstadt / ULB / TUbiblio

On the bidomain problem with FitzHugh–Nagumo transport

Hieber, Matthias and Prüss, Jan :
On the bidomain problem with FitzHugh–Nagumo transport.
[Online-Edition: https://doi.org/10.1007/s00013-018-1188-7]
In: Archiv der Mathematik, 111 (3) pp. 313-327. ISSN 0003-889X
[Article] , (2018)

Official URL: https://doi.org/10.1007/s00013-018-1188-7
Item Type: Article
Erschienen: 2018
Creators: Hieber, Matthias and Prüss, Jan
Title: On the bidomain problem with FitzHugh–Nagumo transport
Language: German
Journal or Publication Title: Archiv der Mathematik
Volume: 111
Number: 3
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Analysis
04 Department of Mathematics > Analysis > Angewandte Analysis
Date Deposited: 03 Sep 2018 11:27
DOI: 10.1007/s00013-018-1188-7
Official URL: https://doi.org/10.1007/s00013-018-1188-7
Export:

Optionen (nur für Redakteure)

View Item View Item